# SDR CALA2013102992489

- Difficulty date: October 28, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 75,167 hours, 13,395 cycles
- Engine: Pwa PW4077
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CLOSE CTR TANK REFUEL VALVES.  CTR TANK QTY INCREASES WITH REFUEL MANIFOLD PRESSURED REGARDLESS OF CTR TANK REFUEL VLV SELECTED POSITION.
